Gary L. Miller's Publications

Sorted by DateClassified by Research CategoryClassified by Author Last Name

Solvability by Radicals Is in Polynomial Time

Susan Landau and Gary L. Miller. Solvability by Radicals Is in Polynomial Time. Journal of Computer and System Sciences, 30(2):179–208, April 1985. invited publication

Download

[PDF]1.2MB  

Abstract

(unavailable)

BibTeX

@article{LaMi85,
     author="Susan Landau and Gary L. Miller",
     title="Solvability by Radicals Is in Polynomial Time",
     Journal=JCSS,
     year="1985",
     pages="179--208",
     month="April",
     volume="30",
     number="2",
     bib2html_rescat = {Computational Number Theory},  
     note="invited publication",
     pdf="Publications/SolvabilitybyRadicalsIsinPolynomialTime.pdf",
     thanks="NSF MCS-800756-A01, ONR N0014-80-C-622"}

Generated by bib2html.pl (written by Patrick Riley ) on Thu Oct 12, 2017 21:03:46